# SDR ABXR080143

- Difficulty date: April 11, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 59,091 hours, 63,106 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Part number: 99577351
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR HAD CRACK AT UPPER STOP.  REPAIRED RIGHT AFT OVERWING EXIT DOOR AT UPPER STOP IAW DC9 SRM 52-05.
